# SDR R61A201407300977

- Difficulty date: July 30, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 19027133003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LEFT EMERGENCY RAM AIR VALVE SUPPORT BRACKETS ARE CRACKED.  MAINTENANCE R & R  LT EMERGENCY RAM AIR VALVE SUPPORT BRACKETS IAW SRM 51-40-02, 51-41-01 SEE CONTINUATION CARD 162C1 FOR WORK DETAILS. PN 190-27133-003, SUPPORT.
